VELOCITIES OF DUAL HOMOTHETIC EXPONENTIAL MOTIONS IN D3
Author(s):
Abstract:
In this paper the concept of Homothetic Dual Exponential Motions in D3 is discussed and their velocities obtained. Due to the way in which the matter is presented, the paper gives some formula and facts about dual exponential motions which are not generally known.
Language:
English
Published:
Iranian Journal of science and Technology (A: siences), No. 3104, 2007
Pages:
431 - 434
magiran.com/p708239  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!